# SDR YENA2022082400815

- Difficulty date: August 1, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 30,934 hours, 5,993 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: LV10120401101
- Part serial: CBADA03721
- Condition: Failed
- Location: Monument-1ac
- Part time: 6,335 hours, 1,269 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT# 1373, EWR-LAX. 'CREW REPORTS SPARK AT SIDEWALL FLOOR AREA AT SEAT 1A ( LIVE TV4 (COMPONENTS)); TERMINATED DISCONNECT IAW A321 AMM EA# 3433, MINT SEAT OPS CHECK GOOD. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED. REMOVED AND REPLACED ZONE 7 CIRCUIT BREAKER AS A PRECAUTION. C/W WO #1200609.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION).
